MathSciNet Relay Station
MathSciNet bibliographic data
MR1270619 11N56 (11N05 20B30)
Grantham, Jon The largest prime dividing the maximal order of an element of $S_n$. Math. Comp. 64 (1995), no. 209, 407–410.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement